# SDR CALA2023010400026

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 75,211 hours, 26,987 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM INOPERATIVE.  UNABLE TO ENGAGE AUTOPILOT.   REPLACED STAB TRIM CONTROL RELAY, R64 IN J4 JUNCTION BOX.   OPERATED GROUND TEST OFTHE SYSTEM, GROUND TEST PASSED AND CHECKED OK IAW TASK 27-41-71-700-801.
